# SDR CALA2016033100198

- Difficulty date: March 29, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N27722
- Make and model: Boeing 737724
- Aircraft serial: 28789
- Aircraft time: 56,343 hours, 19,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 13175106CW
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT FWD OVERWING EXIT ON UPPER PART OF DOOR IS INOPERATIVE, INBD.  RELAMPED RT FWD OVERWING EXIT ON UPPER PART OF DOOR & OPERATIONAL CHECKED GOOD IAW AMM 33-51-01-960-801.  LOCATION L 00751, STATION 628, WL 270 & RBL 6.
